# SDR GTIA2025081139041

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N740NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 12055
- Aircraft time: 2,404 hours, 1,051 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 43742
- Condition: Inoperative
- Location: Zone 200
- Part time: 866 hours, 370 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS MEGAPHONE INOPERATIVE.  R & R THE MEGAPHONE IAW AMM 25-65-51.
